advertisement
Question
Posted by: Kasandra | 2012-09-13

Repost Message

sorry cybie, i see that you replied to my post (the first one) but the internet think its funny and I cant view the message, could you maybe be so kind as to repost your answer here.

sorry for the inconvenience but would love to know what you said.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I can't do that, but I'm sure someone else can. Can't you explore the previous posts view of the forum from its archive, and find the message and answer ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Abood | 2012-09-24

Oh plsaee James, plsaee leave the standard Democrat class warfare tactics out of it. The upper class already pays a majority of the taxes-the top 10 percent of earners pays 70 percent of the taxes. To the writer, apparently the Congress didn''t bother to read much of the bill either. Pelosi: We need to pass the bill so people can know what''s in it. The whole process was a joke and history tells us that Gov''t programs rarely, if ever, become defecit-neutral. The Massachusetts universal healthcare plan passed in 2006 was slated to cost 88 billion, but is now over budget at 190 billion. This bill needs to be repealed for the fiscal sake of our future.

Reply to Abood
Posted by: Anon | 2012-09-14

CyberShrinks reply....is it this one?

ubject:
Posted by: Cybershrink | 12/9/2012

" Hi Kas,
I hope indeed that Spring is here to stay - earlier it sprung out, and then spring back again. Fluanxol is a slightly odd med I looked into many years back   originally used in higher doses for psychotic illnesses, it proved useful in low doses for anxiety and even mild depression. I haven''t come across any real problems in coming off it. If you can manage well enough without it, no harm in stopping. It could also be kept on hand ( in a safe place ) to take occasionally if tension built up again.
Best wishes to you and mini-Kas" 

Reply to Anon
Posted by: cybershrink | 2012-09-14

I can't do that, but I'm sure someone else can. Can't you explore the previous posts view of the forum from its archive, and find the message and answer ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement